| Model Number |
1458Q/75 |
| Medical Device Problem Codes |
Therapy Delivered to Incorrect Body Area (1508); Capturing Problem (2891)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
04/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the patient experienced discomfort due to extra-cardiac simulation caused by the left ventricular (lv) lead.Additionally, the lv lead exhibited high capture thresholds.On (b)(6) 2026, the physician capped the lv lead.There were no patient consequences reported.